# SDR C2XA06CL051

- Difficulty date: May 18, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145EP
- Aircraft serial: 145007
- Aircraft time: 18,773 hours, 16,901 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Burned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3156 THE CREW REPORTED A ELECTRICAL BURNING SMELL IN THE REAR OF THE AIRCRAFT.  MAINTENANCE INSPECTED AND REPLACED THE LIGHT BALLAST AT ROW 18.  OPERATIONAL CHECKS WERE GOOD.
